# SDR MWEA97016

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Ws 194-297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING LEADING EDGE SPLICE BRACKET IS CRACKED AT STA XFS 194 AND 297.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW 57-01 PG 1.
